RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Mod. Dyn., 2017, Volume 11, Pages 219–248 (Mi jmd1)  

Minimality of interval exchange transformations with restrictions

Ivan Dynnikov, Alexandra Skripchenko

Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina Str., Moscow 119991, Russian Federation

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
The work is supported by the Russian Science Foundation under grant 14-50-00005 and performed at Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia.


DOI: https://doi.org/10.3934/jmd.2017010


Bibliographic databases:

ArXiv: 1510.03707
Received: 12.10.2015
Revised: 12.12.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jmd1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:92

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020